# SDR FDEA202502140230

- Difficulty date: February 14, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 40,298 hours, 22,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 278298
- Condition: No Test
- Location: Zone 200
- Part time: 2,637 hours, 1,693 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX PREFLIGHT: JUMPSEAT AREA EMERGENCY LIGHTS  INOP.  AMM 33-51-14-04 REPLACED PSU EMERG. BATTERY IAW A300-600 AMM CH.  REF. LISTED ABOVE. OPS CKS GOOD. A/C OK FOR                            SERVICE.
